On non linear perturbations of isometries.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 617-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
real Banach spaces, -isometry, uniform approximation, inequality, surjective mapping preserving distance one
@article{MAN_1995__303_4_165384,
author = {Matjaz Omladic and Peter Semrl},
title = {On non linear perturbations of isometries.},
journal = {Mathematische Annalen},
pages = {617--628},
year = {1995},
volume = {303},
number = {4},
zbl = {0836.46014},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165384/}
}
Matjaz Omladic; Peter Semrl. On non linear perturbations of isometries.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 617-628. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165384/